# SDR AALA20050036

- Difficulty date: January 13, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - ON TAKEOFF WITH LANDING GEAR POSITION DETECTOR SWITCH IN NR 2 COULD NOT RAISE GEAR.  SWITCHED TO DETECTOR 1 AND GEAR WAS RAISED.  REPLACED PROXIMITY DETECTOR UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
